You need to enable JavaScript to run this app.
Skip to content
Go to Sitemap
Library of Science
Resources
About
, Opens in new tab
Help
, Opens in new tab
Contact
, Opens in new tab
For publishers
Change website language
, Currently English -
EN
Polska Akademia Nauk. Instytut Matematyc...
Annales Polonici Mathematici
1980/37/3
La continuité de la section d'un ensemble semi-analytique et compact
Download
PDF
- La continuité de la section d'un ensemble semi-analytique et compact
Article
Original scientific text
Title
La continuité de la section d'un ensemble semi-analytique et compact
Authors
Zofia Denkowska
1
Affiliations
Kraków
Annales Polonici Mathematici
1980/37/3
Citation
Export to PBN
, Opens in new tab
Share
Pages:
231-242
Main language of publication
French
Published
1980
Exact and natural sciences
mathematics